|Possible Prezista Side Effect
May 6, 2011
I have been taking Prezista. I've read that it can cause skin rashes. For the past month my neck and upper chest have had small bumps and have been itchy. Do you think that this is a Prezista side effect?
| Response from Dr. Henry
Prezista(daruanvir) can cause a skin rash (more common in persons with sulfa allergy) than can be very severe and even life threatening. A month of bumps as you describe seems less likely to be a drug rash and more likely a flare up of folliculitis or other skin condition that are more common in HIV+ persons and often worsen during first months on effective HIV treatment (can be a part of the immune reconstitution syndrome). I would have your HIV doc examine the rash to determine its linkage to HIV treatment or other condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Kissing Stripper?
- Licking Genital How Long Does It Take To Test Positive For AIDS
- Licking Vagina Negative At 16 Weeks
- Odds Of Contracting HIV Receptive Anal Sex
- Odds Of Getting HIV Insertive Oral Sex
- Risks Of Contracting HIV From Mutual Masturbation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.